# SDR DALA2018110546440

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 64,624 hours, 50,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION FOUND AT FORWARD CARGO THRESHOLD NEAR LOWER AFT DOOR STOP- MARKED. REPAIRED, REF MD88 SRM 53-05 PARA 55A FIG 44A. REF. N/R 00103. (LP0812352)
